U.S. doctors online nowAsk doctors free
CA
A 93-year-old female asked:

Does vicodin raise my blood pressure?

2 doctor answers3 doctors weighed in
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
No, it can rather lower blood pressure. Pain and discomfort can definitely raise blood pressure otherwise.
Dr. Charles Turck
Pharmacology 18 years experience
If anything, Vicodin has the side effect of decreasing blood pressure, not increasing. Dizziness would be something to watch for as something that might be an indication of a drop in blood pressure, although the drug can also cause dizziness without affecting blood pressure as well. Either way, if a person has difficulty tolerating the medication, she should let her doctor know.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 8, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.